# SDR AALA201603179002

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 51,299 hours, 21,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2609
- Condition: Leaking
- Location: L1 Door
- Part time: 51,299 hours, 21,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  L1 DOOR ASSIST BOTTLE, GAUGE IS MISSING RUBBER SEAL, NO FLUID SHOWING.  REPLACED DOOR DAMPER CYLINDER.  ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 52-11-14.
